Help Grandpa Viv

2 Replies
tyty - December 7

i haven't had a period this month, but have had bloating at the time of my period. i have been on provera for ten days for two months. could this have an effect on my period.

 

Grandap Viv - December 7

As I understand the information on the web, this drug is to control excessive menstruation. Perhaps it can be too successful. Since the drug is thought to cause fetal deformities, having s_x while on the drug is a no-no. If there is any chance you might have gotten pregnant, I would call the doc for instructions.

 

tyty - December 7

thank you, grandpa

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion